Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Panic attacks. On medication. Felt dizzy. Why?

Good evening dr. i am suffering frompanic attacks since 2 yrs. however i am on medication like nexito 20mg and zapiz sos. i feel i would get panic attack any time. however it does not happen. just a thought of it coming and then goes off slowly. however todaymorning i got the panic attack when i woke up at 6am i immd took 2 tab of zapiz 0.25 and then since i found no relief i took another 2 tab and then found relief. i did feel dizzy after taking the same. kindly help me to come out of this. i am working in an hospital industry. ThankYou xyz
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
dear rachel, hello.
the medication given for anxiety and depression have side effects, so these medication should not be taken in extra dose unless adviced by a doctor. you are feeling dizzy because of taking zapiz should drink plenty of water. This will help you to some extent.
For decreasing the frequency of panic attacks, you should try meditation and yoga. this will help your body in many other ways also.
thanks and take care.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor